×

zbMATH — the first resource for mathematics

A unified approach to complementarity in optimization. (English) Zbl 0289.90035

MSC:
90C25 Convex programming
90C30 Nonlinear programming
90C20 Quadratic programming
05A05 Permutations, words, matrices
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Adler, I., Abstract polytopes, () · Zbl 0457.90047
[2] Arrow, K.J.; Gould, F.J.; Howe, S.M., A general saddle point result for constrained optimization, (), (Revised November 1972) · Zbl 0276.90055
[3] Arrow, K.J.; Hahn, F.H., (), 402-427
[4] Cohen, D.A., On the sperner lemma, J. combin. theory, 2, 585-587, (1967) · Zbl 0163.18104
[5] Cottle, R.W., Nonlinear programs with positively bounded Jacobians, SIAM J. appl. math., 14, 147-158, (1966) · Zbl 0158.18903
[6] Cottle, R.W., The principal pivoting method of quadratic programming, () · Zbl 0128.39701
[7] R.W. Cottle, Private Communication.
[8] Cottle, R.W.; Dantzig, C.B., Complementary pivot theory of mathematical programming, Linear algebra appl., 1, 103-125, (1968) · Zbl 0155.28403
[9] Cottle, R.W.; Dantzig, C.B., A generalization of the linear complementarity problem, J. combin. theory, 8, 1, (1970) · Zbl 0186.23806
[10] Cryer, C.W., The solution of a quadratic programming problem using systematic over relaxation, SIAM J. control, 9, 385-392, (1971) · Zbl 0216.54603
[11] Cryer, C.W., Methods of christopherson for solving free boundary problems for infinite journal bearings by means of finite differences, Math. comp., 25, 435-443, (1971) · Zbl 0223.65044
[12] Dantzig, G.B., Linear programming and extensions, (1963), Princeton Univ. Press Princeton, N.J · Zbl 0108.33103
[13] Dantzig, G.B.; Cottle, R.W., Positive (semi-)definite matrices and mathematical programming, () · Zbl 0178.22801
[14] Dantzig, G.B.; Cottle, R.W., Positive (semi-) definite programming, () · Zbl 0178.22801
[15] Eaves, B.C., The linear complementarity problem in mathematical programming, () · Zbl 0227.90044
[16] Eaves, B.C., Nonlinear programming via Kakutani fixed points, () · Zbl 0209.26404
[17] Eaves, B.C., Computing Kakutani fixed points, SIAM J. appl. math., 21, 2, (1971) · Zbl 0209.26404
[18] Eaves, B.C.; Saigal, R., Homotopies for computation of fixed points on unbounded regions, Math. programming, 3, 2, 225-237, (1972) · Zbl 0258.65060
[19] Fan, K., Simplicial maps from an orientable n-pseudo manifold into sm with the octahedral triangulation, J. combin. theory, 2, 4, (1967) · Zbl 0149.41302
[20] Fisher, M.L.; Gould, F.J., An algorithm for the nonlinear complementarity problem, () · Zbl 0291.90058
[21] Graves, L.M., The theory of functions of real variables, (1956), McGraw-Hill New York
[22] Hansen, T.; Scarf, H., On the applications of a recent combinatorial algorithm, Cowles foundation discussion paper no. 272, (1969) · Zbl 0328.90052
[23] Ingleton, A.W., A problem in linear inequalities, Proc. London math. soc., 16, 519-536, (1966) · Zbl 0166.03005
[24] Karamardian, S., The complementarity problem, Math. programming, 2, 107-129, (1972) · Zbl 0247.90058
[25] Kuhn, H.W., Some combinatorial lemmas in topology, IBM J. res. develop., 4, 518-524, (1960) · Zbl 0109.15603
[26] Kuhn, H.W., Simplicial approximation of fixed points, Proc. natl. acad. sci., 61, (1968) · Zbl 0191.54904
[27] Kuhn, H.W., Approximate search for fixed points, () · Zbl 0171.40902
[28] Lemke, C.E., Bimatrix equilibrium points and mathematical programming, Management sci., 11, 681-689, (1965) · Zbl 0139.13103
[29] Lemke, C.E., Recent results on complementarity problems, () · Zbl 0227.90043
[30] Lemke, C.E.; Howson, J.T., Equilibrium points of bimatrix games, SIAM J. appl. math., 12, (1969) · Zbl 0128.14804
[31] Maier, G., A matrix structural theory of piecewise linear elastoplasticity with interacting yield planes, Mecannica, 5, 54-66, (1970) · Zbl 0197.23303
[32] Merrill, O.H., Applications and extensions of an algorithm that computers fixed points of certain upper semi-continuous point to set mappings, ()
[33] Scarf, H., The approximation of fixed points of a continuous mapping, SIAM J. appl. math., 15, 5, (1967) · Zbl 0153.49401
[34] Todd, M.J., Abstract complementary pivot theory, ()
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.